# SDR IPXA11564047

- Difficulty date: December 29, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 149N755225
- Part serial: B75724APF
- Condition: Corroded
- Location: Bs 1096
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3, CORROSION LT MLG WHEEL WELL CUTOUT STRUCTURE AT BS 1096, 12" FROM PRESSURE DECK.  REPLACED IAW SRM 51-40-02-0G.
